MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOSPHERE, 40MM

EXACTECH, INC. EQUINOXE; GLENOSPHERE, 40MM
Model Number 320-31-40
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Constipation (3274)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-01-10 - equinoxe humeral stem primary press fit 10mm; 320-40-00 - humeral liner, 40mm, +0; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-35-01 - small glenoid plate.
 
Event or Problem Description
As reported, post op shoulder surgery, this (b)(6) patient reported instability and subluxation.The patient has had roughly 6 subluxation episodes.The case report form indicates this event is possibly related to devices and definitely not related to procedure.This event report was received through clinical data collection activities.Revision has not occurred, continuing deltoid strengthening exercises.Outcome is continuing.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent closed reduction cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament reconstruction.

Brand Name
EQUINOXE
Common Device Name
GLENOSPHERE, 40MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13949248
Report Number1038671-2022-00316
Device Sequence Number6702619
Product Code KWT
UDI-Device Identifier10885862534972
UDI-Public10885862534972
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-31-40
Device Catalogue Number320-31-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight81 KG
Patient EthnicityNon Hispanic
Patient RaceWhite